MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 16F; FEEDING DEVICE

BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 16F; FEEDING DEVICE
Model Number 000716
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number of the device was provided, and a manufacturing review will be performed.The device has been returned for evaluation.The investigation is currently underway.(expiry date:03/2023).
 
Event or Problem Description
It was reported that post feeding device placement, there was allegedly a hole in one of the external components.It was further reported that the device was removed and replaced on the same day.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was returned for evaluation.Residue was noted throughout.A hole was noted on the joint of the medicine plug.No leaks were noted as the balloon was inflated, massaged, and deflated.The investigation is confirmed for the alleged hole in the lumen.The definitive root cause could not be determined based upon available information.It is unknown if patient and/or procedural issues contributed to the reported event.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.H10: g4 h11: h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was returned for evaluation.Residue was noted throughout.A hole was noted on the joint of the medicine plug.No leaks were noted as the balloon was inflated, massaged, and deflated.The investigation is confirmed for the alleged hole in the lumen.The root cause of the failure was found to be manufacturing related.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.H10: d4 (expiry date:03/2023); g4.H11: h3, h4, h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TRI-FUNNEL REPL GAST 16F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9516237
Report Number3006260740-2019-04001
Device Sequence Number1814508
Product Code KNT
UDI-Device Identifier00801741037139
UDI-Public(01)00801741037139
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000716
Device Catalogue Number000716
Device Lot NumberNGDS1541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer03/02/2020
04/14/2020
Initial Report FDA Received Date12/24/2019
Supplement Report FDA Received Date03/03/2020
04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1